Facebook Instagram Twitter RSS Feed Back to top

On correspondence between orders and ideals with a normal basis in cyclic subfields of $Q(ζp)$ of a prime degree $l$

In: Mathematica Slovaca, vol. 60, no. 6
Juraj Kostra
Detaily:
Rok, strany: 2010, 787 - 792
Kľúčové slová:
order, normal basis, ambiguous ideal, circulant matrix
O článku:
Let $K$ be a tamely ramified cyclic algebraic number field of prime degree $l$. In the paper one-to-one correspondence between all orders of $K$ with a normal basis and all ideals of $K$ with a normal basis is given.
Ako citovať:
ISO 690:
Kostra, J. 2010. On correspondence between orders and ideals with a normal basis in cyclic subfields of $Q(ζp)$ of a prime degree $l$. In Mathematica Slovaca, vol. 60, no.6, pp. 787-792. 0139-9918. DOI: https://doi.org/10.2478/s12175-010-0046-2

APA:
Kostra, J. (2010). On correspondence between orders and ideals with a normal basis in cyclic subfields of $Q(ζp)$ of a prime degree $l$. Mathematica Slovaca, 60(6), 787-792. 0139-9918. DOI: https://doi.org/10.2478/s12175-010-0046-2
O vydaní: